The Extended Beta Family of Distributions

The Extended Beta Family of Distributions

  • Christophe Chesneau University of Caen
  • Gholamhossein G. Hamedani Marquette university, Department of Mathematical and Statistical Sciences

Abstract

In this paper, we introduce a new extension of the beta-G family of distributions, called the extended beta-G family. Its main feature is an additional parameter relaxing the possible values of the former parameters of the beta-G family; they can now take negative values, opening new perspective in terms of modeling. Furthermore, the extended beta-G family is very rich; in addition to the beta-G family, it contains the very useful transmuted-G family. This motivates the complete theoretical study of this new family, which is the scope of this paper.

Published
2020-04-30
How to Cite
CHESNEAU, Christophe; HAMEDANI, Gholamhossein G.. The Extended Beta Family of Distributions. Eurasian Bulletin of Mathematics (ISSN: 2687-5632), [S.l.], v. 3, n. 1, p. 1-11, apr. 2020. ISSN 2687-5632. Available at: <http://www.ebmmath.com/index.php/EBM/article/view/48>. Date accessed: 27 jan. 2022.